Day 4

Hello guys,

My first post on here. I'm on day 4 of champix and am dreading taking another tablet tonight. I feel dizzy and generally unwell. I'm a type 1 diabetic and my sugars are high too. I'm wondering whether its due to champix. Does the nausea pass, I'm feeling sick all the time. I'm smoking less than 5 or 6 a day from 25+ before champix. Please help as i'm on the verge of giving up

3 Replies

  • Hi, best decision you will ever make, so a real warm welcome to the forum.:)

    I am not on champix but many on the forum are, and I,m sure someone will be along soon to help.

    Please stay strong, you can do this.

    Any problems please post and read as you need to:o

    Once again a big welcome and congratulations on making the choice to quit:o

  • Welcome Gina :)

    Sorry you're feeling awful at the moment. I understand nausea is a common side-effect of Champix so it could be that the dizziness and general feeling of being unwell is all related. Come to that, dizziness is a common side-effect of quitting (more oxegyn) and as you have reduced your nicotine intake so much it could be related to that too.

    Why don't you check it out with your GP (or with whoever prescribed the Champix) just to be on the safe side? You may be able to reduce the doseage a bit.

    I know there are plenty of Champix experts on the forum and I am sure one of them will be along soon.

    In the meantime, many congratulations on your first steps on the road to freedom. Please keep posting and let us know how you get on. :)

  • hi Gina,

    I tried Champix once. I thought the idea of it was to make you feel sick so you didnt want to smoke....but I could be wrong. If you think its messing you up with your diabetes, it might be best to speak to your GP/ stop smoking nurse.

    Good Luck hun


You may also like...